RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 36, Issue 3  


$UB$-statistics
Yu. V. Borovskikh
417
Asymptotically optimal sequential discrimination of several hypotheses for nonhomogeneous Gaussian processes in a nonsymmetric situation
N. V. Verdenskaya, A. G. Tartakovskii
434
Application of branching processes to finding stationary distributions in queueing theory
S. A. Grishechkin
446
Boundary value problems for functionals of Itô processes
N. G. Dokuchaev
464
Probabilities of large deviations for random vectors
L. I. Saulis
482
Asymptotic behavior of higher-order moments of renewals
M. S. Sgibnev
494
The invariance principle for accumulation processes with semi-Markov switchings in a scheme of arrays
D. S. Sil'vestrov
505
Generalization of spaces of stable and Rademacher types $p$
A. N. Chuprunov
521
On the asymptotics of large deviations in a Hilbert space. II
V. V. Yurinskii
535

Short Communications
Semicontinuous processes with independent increments with a boundary and with a “fractional-linear” time change
D. Alimov
542
A model of the growth of trees
M. A. Antonets, I. A. Shereshevskii
548
An estimate for the nonlinearity parameter in initial-boundary value problems with Gaussian perturbations
B. V. Bondarev
553
Some estimates for a one-dimensional birth and death process in a random environment
A. A. Butov
561
Some remarks on Hermite polynomials
O. V. Viskov
566
Nonasymptotic estimation of the deviation of a multidimensional empirical distribution function
È. I. Gaivoronskii, E. I. Ostrovskii
570
Convolution semigroups in noncommutative probability theory
L. V. Denisov
572
Weak convergence of distributions of $UH$-statistics to stable laws
V. S. Korolyuk, Yu. V. Borovskikh
577
Consistent estimation of the parameters of Boolean models of random closed sets
I. S. Molchanov
580
A statistical property of the sieve of Eratosthenes
V. A. Plaksin
587
Integrals with respect to random measures and random linear functionals
V. M. Radchenko
594
Ladder subordinators for processes with independent increments
B. A. Rogozin
596
On an inequality for a multidimensional characteristic function
N. G. Gamkrelidze
602
On Hilbert space valued $U$-statistics
M. L. Puri, V. V. Sazonov
604
Reduction of test times for a censored sample
M. S. Tikhov
606
An analogue of hernoff–orovkov–Utev inequality and related characterization
M. Freimer, G. S. Mudholkar
609
Some limit properties of processes with the linear regression
A. Plucińska
612
On some properties of conditional amarts
W. Zięba
616

News of Scientific Life
Information Bulletin № 2 of the Soviet Committee of the Bernoulli Society
V. K. Malinovskii
618
    Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020